Periodic solution for state-dependent impulsive shunting inhibitory CNNs with time-varying delays


Sayli M., YILMAZ E.

NEURAL NETWORKS, vol.68, pp.1-11, 2015 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 68
  • Publication Date: 2015
  • Doi Number: 10.1016/j.neunet.2015.04.004
  • Journal Name: NEURAL NETWORKS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-11
  • Keywords: Shunting inhibitory cellular neural networks, Global exponential stability, State-dependent impulsive systems, Periodicity, CELLULAR NEURAL-NETWORKS, GLOBAL EXPONENTIAL STABILITY, DIFFERENTIAL-EQUATIONS, CONVERGENCE BEHAVIOR, EXISTENCE, COEFFICIENTS, UNIQUENESS

Abstract

In this paper, we consider existence and global exponential stability of periodic solution for state-dependent impulsive shunting inhibitory cellular neural networks with time-varying delays. By means of B-equivalence method, we reduce these state-dependent impulsive neural networks system to an equivalent fix time impulsive neural networks system. Further, by using Mawhin's continuation theorem of coincide degree theory and employing a suitable Lyapunov function some new sufficient conditions for existence and global exponential stability of periodic solution are obtained. Previous results are improved and extended. Finally, we give an illustrative example with numerical simulations to demonstrate the effectiveness of our theoretical results. (C) 2015 Elsevier Ltd. All rights reserved.